MAUDE Adverse Event Report: INSPIREMD, LTD. CGUARD PRIME CAROTID STENT SYSTEM; CAROTID STENT SYSTEM,

INSPIREMD, LTD. CGUARD PRIME CAROTID STENT SYSTEM; CAROTID STENT SYSTEM,
Model Number CND0940
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Event or Problem Description
During the procedure, an 8 fr balloon guide catheter (0.087" inner diameter) was utilized.The left internal carotid artery was predilated twice using an embolic protection device.The physician was able to advance the system to the target lesion and confirmed appropriate device positioning within the anatomy.The safety mechanism was disengaged, and the deployment control was advanced to the pre-release position as intended.During attempted stent deployment, resistance was encountered, and the device could not be released.The system was subsequently removed, and the procedure was completed using an alternative stent system.No patient injury or adverse clinical outcome was reported as a result of this event.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM,
Manufacturer (Section D)
INSPIREMD, LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
Manufacturer (Section G)
INSPIREMD, LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS   6744832
Manufacturer Contact
joselito hernandez
4 menorat hamaor street
tel aviv, 67448-32
IS   6744832
MDR Report Key24306179
Report Number3031658894-2026-00001
Device Sequence Number20119362
Product Code NIM
UDI-Device Identifier07290120281943
UDI-Public(01)07290120281943(11)250310(17)260630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCND0940
Device Catalogue NumberCND0940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale